MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-2511
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.The reason for the reported revision event cannot be confirmed from the information provided but may be the result of prosthesis wear, instability and loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, instability and loosening cannot be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images or radiographs were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported via legal document, revision operative report, a patient, had a failed right total knee replacement refractory to conservative management.The patient was indicated for surgery.A thorough synovectomy was performed.There was a fracture at the proximal tip of the femoral component stem which was visualized and cleaned up.The femoral fracture was reduced with pointed reduction clamps.Freshening cuts were made to the femur.They were able to obtain an anatomic reduction of the fracture which was stable with the strut in place.The femoral implant was removed with minimal bone loss.The tibia was intact and well fixed.New femoral component and insert were implanted.The patient was transferred to the recovery room in stable condition.There is no mention of any defects to the polyethylene liner in this operative report.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.Additional information indicated the patient underwent surgery on her right knee and was implanted with a recalled optetrak polyethylene tibial insert (serial #: (b)(6).The patient underwent right knee revision surgery due to accelerated and preventable wear of the optetrak polyethylene tibial insert, approximately 5 years post the initial procedure.The legal claim states polyethylene wear, the revision operative report has no mention of any defects or problems with the polyethylene.The patient had a femoral bone fracture that was repaired.The report indicates the patient suffered andwill continue to suffer serious personal injuries, including pain, impaired mobility, rehabilitation, medical care, loss of enjoyment of life, and other medical and non-medical sequalae.No further information.This is 1 of 2 reports for this event.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key25075746
Report Number1038671-2026-00535
Device Sequence Number10695600
Product Code JWH
UDI-Device Identifier10885862173522
UDI-Public10885862173522
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2019
Device Catalogue Number02-012-44-2511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexFemale